Sample-size calculation for repeated-measures and longitudinal studies

Guo, Yi; Pandis, Nikolaos (2015). Sample-size calculation for repeated-measures and longitudinal studies. American journal of orthodontics and dentofacial orthopedics, 147(1), pp. 146-149. Mosby 10.1016/j.ajodo.2014.10.009

[img] Text
Sample-size calculation.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (212kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > School of Dental Medicine > Department of Orthodontics

UniBE Contributor:

Pandis, Nikolaos

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0889-5406

Publisher:

Mosby

Language:

English

Submitter:

Eveline Carmen Schuler

Date Deposited:

29 Mar 2016 14:31

Last Modified:

29 Mar 2016 14:31

Publisher DOI:

10.1016/j.ajodo.2014.10.009

PubMed ID:

25533082

BORIS DOI:

10.7892/boris.79208

URI:

https://boris.unibe.ch/id/eprint/79208

Actions (login required)

Edit item Edit item
Provide Feedback